# SDR 05FDEA00237

- Difficulty date: February 3, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - LEFT HAND SIDE FRAME G-NET ATTACHED YOKE ASSEMBLY AT STA Y=535 TOP AND BOTTOM REPAIR ANGLE FOUND WITH CHAFED MARK.  MAIN DECK - LEFT HAND SIDE FRAME G-NET ATTACHED YOKE ASSEMBLY, CHAFED EXISTING REPAIR ANGLE AT STA Y=535, REMOVED PER SRM 51-31-01 VOLUME II.  NEW REPAIR ANGLE FABRICATED AND INSTALLED PER FEDEX DRAWING SRM-53-503.
